# SDR BAGA20220907

- Difficulty date: September 7, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N120BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000115
- Aircraft time: 39,753 hours, 19,719 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 52615500
- Part serial: 0793
- Condition: Faulty
- Location: Brake Sys
- Part time: 39,742 hours, 19,709 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT EMER PARK BRAKE LIGHT ILLUMINATED INTERMITTENTLY BUT NEVER LATCHED. TWICE WE GOT AN ICAS MESSAGE BUT NOT LONGER THAN 3 SECONDS SO FAULT NEVER LATCHED. AFTER LEVEL OFF LIGHT STAYED OFF AND A NORMAL LANDING WAS ACCOMPLISHED. REFERENCED QRH BUT DID NOT CYCLE HANDLE BECAUSE NO LIGHT WAS PRESENT.  -  REMOVED AND INSTALLED THE #1 PARKING BRAKE PRESSURE SWITCH IAW E190 AMM 32-44-09-000/400-801-A AND PERFORMED A FUNCTIONAL CHECK IAW TASK 32-44-09-720-801-A/500 PERFORMED EMERGENCY PARKING BRAKE SYSTEM OPERATIONAL TEST IAW 32-44-00-710-801-A OPS GOOD VISUALLY INSPECTED WITH HANDLE UP AND HANDLE DOWN. NO FURTHER DEFECTS NOTED AT THIS TIME.
